# SDR UALA2012033001997

- Difficulty date: March 30, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 81,635 hours, 13,026 cycles
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: SRDLOC12H
- Part serial: 44
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLAP NEEDLE SPLIT WHEN FLAPS DROPPED FROM 5 THRU 25, NEEDLES ALIGNED AT 25, SPLIT AT 30.  CYCLED FLAPS AND DUPLICATED SPLIT AGAIN WHEN FLAPS DROPPED THRU EACH POSITION.  FLAPS DRIVE SMOOTH HYDRAULICALLY, SUSPECT FLAP POSITION INDICATOR SYSTEM.  REPLACED MODULE FLAPS ALT ELECTRIC INOPERATIVE. LOCKED UP AT 1. REPLACED K351 RELAY PER MM.  FOUND NORMAL WPB29498 31271. TROUBLESHOT PER FIM. FOUND ELEC MOTOR POWERED IN BOTH DIRECTIONS AND SOUNDS LIKE ITS SPINNING BUT OUTPUT SHAFT DOES NOT TURN. REMOVED MOTOR PER MM. INSTALLED ALT TE FLAP ELECTRIC MOTOR PER MM. ACCOMPLISHED TEST OF ALT MOTOR, OP'S CHECKED GOOD.
